The Optimization Condition of Henig Proper Efficient Solution for Set-valued Optimization Problem

HAN Youpan, LI Wenmin, LI Naicheng

Acta Mathematicae Applicatae Sinica ›› 2014, Vol. 37 ›› Issue (1) : 13-21.

PDF(283 KB)
PDF(283 KB)
Acta Mathematicae Applicatae Sinica ›› 2014, Vol. 37 ›› Issue (1) : 13-21. DOI: 10.12387/C2014002

The Optimization Condition of Henig Proper Efficient Solution for Set-valued Optimization Problem

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica, 2014, 37(1): 13-21 https://doi.org/10.12387/C2014002

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(283 KB)

Accesses

Citation

Detail

Sections
Recommended

/